I Have Leukemia but my doctor will not give me chemo therapy only chemo pills, which I have had side effects.
The chemo pills give me bad rashes,swelling of feet and Ankles.Last chemo pill caused me to gain 25 pounds with in 2 days. So why is he so against chemo
therapy?I am still trying to loose the weight for I could not get into my clothes or shoes.
I'm really sorry about your leukemia, but I am thinking your doctor is trying this course of treatment first to help you build up your strength. I don't know that it is you are taking, but it sounds like Kenalog which is a form of steroid to improve your overall condition to make your strong enough to withstand more kinds of treatment. Based on your side effects only, that is my guess. You would have to discuss that with your doctor though. Right now, don't even worry about your weight gain. That will pass. Just concentrate on healing and have a positive attitude about it. You do need to tell your doctor about your rash though.
do a search for Royal Raymond Rife it might be worth it it might be nothing but worth a try......for life.
what type of leukaemia do you have? You could ask for a second opinion or a third etc etc, its your body.
I also thought you could ask you question in the cancer section of yahoo answers, you may get people that have more of an idea what you are going through. Thats if you dont get the answers here your looking for. I look up questions the there on leukeamia as I have some experience after my daughter had AML.
Good luck with geetting the right treatment for your self. this website has info on leukeamia not sure if it has your specific treatment though
Leukemia — Comprehensive overview covers symptoms, causes, risk factors, treatment of this blood-related cancer.
Orignal From: I Have Leukemia but my doctor will not give me chemo therapy only chemo pills, which I have had side effects.